# SDR FOTR21053

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,418 hours, 38,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Bs 970
- Part time: 71,418 hours, 38,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 970 IN AFT PIT IS BUCKLED BETWEEN STRR  AND STR28R.  REMOVED DAMAGED FRAME SECTION FROM BS 970 BETWEEN STR 25L TO 27R.  FABRICATED NEW FRAME SECTION FROM 7075-0 .063" PO 2105316 DIM 71" X 11". HEAT TREATED PART FROM 7075-0 TO 7075T6 IAW FASI ENG REPORT NR 2-37153-801, REV A.  LOCATED, DRILLED AND INSTALLED NEW FRAME SECTION AT BS 970 BETWEEN STR 25L TO 27R IAW SRM 51-30-2, 53-10-2, FIG 5.
